Open Journal of Discrete Mathematics

Vol.3 No.2(2013), Paper ID 30552, 4 pages

DOI:10.4236/ojdm.2013.32019

 

Further Results on Acyclic Chromatic Number

 

P. Shanas Babu, A. V. Chithra

 

Department of Mathematics, National Institute of Technology (NIT), Calicut, India
Department of Mathematics, National Institute of Technology (NIT), Calicut, India

 

Copyright © 2013 P. Shanas Babu, A. V. Chithra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Babu and A. Chithra, "Further Results on Acyclic Chromatic Number," Open Journal of Discrete Mathematics, Vol. 3 No. 2, 2013, pp. 97-100. doi: 10.4236/ojdm.2013.32019.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.